# SDR 95ZZZW232

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84357
- Make and model: Boeing 727231
- Aircraft serial: 21989
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 990
- Part time: 36,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-17, FOUND CORROSION IN AFT CARGO STRINGER/STRINGER SPLICE 29R AND 29L, FS 990.  REMOVED CORROSION PER SRM 51-10-6 AND REPAIRED PER ARA 8682 AND STANDARD PRACTICES.  TOTAL CYCLES 22210.
